# SDR SWAA2022041233493

- Difficulty date: December 10, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PANEL 834DZ BRACKET IS CRACKED / REMOVED AND INSTALLED L2 DOOR PANEL 834DZ IAW B737 SRM 51-40-02-0G-0 ATAG HI1407
